# SDR 2003FA0000739

- Difficulty date: May 29, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part serial: H02K
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO DROP IN RPM WHILE PERFORMING MAGNETO CHECK ON GROUND RUN UP.  WHILE JIGLING THE KEY AROUND, THE PILOT THEN NOTICED A DROP IN RPM.  MAGNETO SWITCH IS CHECKED BEFORE TAKEOFF BY PILOTS FOR PROPER OPERATION AND AT EACH 50 HOUR INSPECTION MY MAINTENANCE.
